... your doctor for 3 or 4 days what could happen
I accidentally ran out of mine for a few days and went into the no sleep pattern until I got my Rx refilled. If you cannot get in touch with your doctor for a refill I suggest you start dividing your pills for a few days-at least you'll still have some of the trazodone soaking in your system.
I would suggest the same thing. If you can't get to see your doctor earlier you may need to either break the pills in half, check with your pharmacist to see if you can get a couple until you see the doctor sometimes if you have been to the same pharmacy for a while they will do it for you as long as it isn't a narcoic or a bezo they usuall can help, or go to your local hospital ER and see if they will help you for a couple of days. Now, you may not be able to do any of this but the breaking in halves because if you signed any papers with your doctor saying you will only get your meds from him/her and only use one pharmacy then if you do this you can be dismissed from his care and have to find a new doctor. Most of the time these kind of contracts are because of pain meds but I have seen others have to do this with anything. You can go into a no sleep mode for the time you are off the meds so give this a try if you would like too. Good like my friend.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 1 answer
Posted 18 Jan 2014 • 2 answers
Posted 24 Feb 2015 • 1 answer
Posted 22 Oct 2015 • 2 answers
Posted 2 Nov 2015 • 1 answer